A homotopy perturbation technique for solving partial differential equations in finite domains

Ahmed El-Sayed, Ibrahem El-Kalla, Ahmed Elsaid, Doaa Hammad

Abstract


In this paper, a new homotopy perturbation technique is proposed to solve a class of intial-boundary value problems of partial differential equations over finite domains. The advantage of this technique is to admit both the initial and boundary conditions in the recursive relation so that we can obtain a good approximate solution for the problems. The effectiveness of the approach is verified by several examples.

Full Text: PDF

How to Cite this Article:

Ahmed El-Sayed, Ibrahem El-Kalla, Ahmed Elsaid, Doaa Hammad, A homotopy perturbation technique for solving partial differential equations in finite domains, Journal of Mathematical and Computational Science, Vol 2, No 2 (2012), 138-151

Copyright © 2012 Ahmed El-Sayed, Ibrahem El-Kalla, Ahmed Elsaid, Doaa Hammad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS